Alert archive / Florida / Flash Flood Warnings in 2020

Flash Flood Warning 3, NWS Jacksonville, FL

June 7, 2020Duval County, Florida

NWS Jacksonville, FL issued this flash flood warning at Jun 7, 2020, 8:26 AM EDT for Duval County, Florida. It was in force for 79 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2020, 8:26 AM EDT (12:26 UTC)
Expired
Jun 7, 2020, 9:45 AM EDT
In force
79 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

County Duval County, FL

The radar

The Jacksonville radar (KJAX), 16 km from the middle of the area, began a volume at 12:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 9:00 AM EDTFLASH FLOOD1 E Normandy, FLTHE ROADWAY ON LENOX AVENUE NEAR LANE AND NORMANDY HAS BEEN INUDATED WITH FLOOD WATERS.
Jun 7, 9:05 AM EDTFLASH FLOOD6 W Arlington, FLWATER HAS PONDED UP TO 3 FEET, HALFWAY UP THE STOP SIGN AT THE INTERSECTION OF MCCOY CREEK BLVD AND KING STREET.
Jun 7, 9:14 AM EDTFLASH FLOOD4 Sw Jacksonville, FLPORTIONS OF CHALLEN AVENUE, EDGEWOOD NEIGHBORHOOD, CASSAT AVENUE,NORMANDY NEIGHBORHOOD, WILLOWBRANCH PARK, AND ST. JOHNS AVENUE BETWEEN STOCKON AND PUBLIX WERE INUNDATED WITH FLOOD WATERS.
Jun 7, 9:14 AM EDTFLASH FLOOD5 W Downtown Jacksonvil, FLCARS WERE STALLED IN FLOOD WATER EDGEWOOD AVE AT CASSAT AVE. SIGNFICANT WATER FLOWED ACROSS CASSAT AVE NEAR NORMANDY AVE AND CASSAT NEAR EDGEWOOD AVE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 0.4 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2020-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2239 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2020-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2239 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
680 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
252 m²/s²
Significant tornado parameter
1.0
Supercell composite
8.3

Open this sounding in Storm Lab

The text

As transmitted.

733 
WGUS52 KJAX 071226
FFWJAX
FLC031-071345-
/O.NEW.KJAX.FF.W.0003.200607T1226Z-200607T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jacksonville FL
826 AM EDT Sun Jun 7 2020

The National Weather Service in Jacksonville has issued a

* Flash Flood Warning for...
  Central Duval County in northeastern Florida...

* Until 945 AM EDT.

* At 821 AM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 4 inches of rain 
  have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Doppler radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Jacksonville, Arlington, Ortega, Riverside, Normandy, San Marco, 
  Cecil Field, Jacksonville Heights and Tallyrand.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, urban areas, highways, streets and underpasses 
as well as other drainage areas and low lying spots.

A Flash Flood Warning means that flooding is imminent or occurring. 
If you are in the warned area move to higher ground immediately. 
Residents living along streams and creeks should take immediate 
precautions to protect life and property.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report flooding to your local law enforcement agency when you 
can do so safely.

&&

LAT...LON 3037 8173 3026 8187 3019 8190 3023 8166
      3035 8157 3044 8164 3042 8168 3041 8168

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL...3-6 INCHES IN 1 HOUR AND 30 MINUTES

$$

NELSON
1 follow-up statement
182 
WGUS72 KJAX 071340
FFSJAX

Flash Flood Statement
National Weather Service Jacksonville FL
940 AM EDT Sun Jun 7 2020

FLC031-071350-
/O.EXP.KJAX.FF.W.0003.000000T0000Z-200607T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Duval FL-
940 AM EDT Sun Jun 7 2020

...FLASH FLOOD WARNING WILL EXPIRE AT 945 AM EDT THIS MORNING FOR 
CENTRAL DUVAL COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 3037 8173 3026 8187 3019 8190 3023 8166
      3035 8157 3044 8164 3042 8168 3041 8168

$$

NELSON

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this flash flood warning went out at Jun 7, 3:44 AM EDT, 4 hours 42 minutes earlier.

Area forecast discussion, Jun 7, 3:44 AM EDT, 4 hours 42 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
344 AM EDT Sun Jun 7 2020

...WIDESPREAD SHOWERS WITH LOCALLY HEAVY RAINFALL TODAY...

.NEAR TERM [Today Through Monday]...

Today...Bands of heavy showers and embedded isolated storms
extending eastward from TS Cristobal will continue track northward
through NE FL early this morning and into SE GA by the mid-late
morning hours. Locally heavy rainfall will continue to be possible
with widespread additional 1-2 inch amounts expected but generally
not organized enough to support current Flash Flood Watch along
the I-75 corridor of inland NE FL and waves of heavy rainfall will
be possible well northward enough into SE GA where significant
rainfall has yet to occur, along with enough time in between the
wave of some diurnally enhanced showers and storms this afternoon
across NE FL as temps reach into the lower 80s and surface winds
become south to southeast at 10 to 15 mph with gusts up to 20 mph
as original band of rainfall this morning continues to lift
northward into SE GA.

Tonight...After sunset as southerly flow weakens aloft and any
diurnal storms fade by midnight expect mainly cloudy skies
overnight with mainly dry conditions except for a few isolated
showers over far inland areas. Mild overnight lows in the lower to
middle 70s.

Monday...Lingering moisture in the atmosphere with Precipitable
Water Amounts (PWATS) still around 2 inches, weak southerly
steering flow and daytime heating pushing Max Temps into the upper
80s/near 90 degrees, all will help to trigger Numerous afternoon
and early evening storms as both Gulf/Atlc sea breeze fronts push
inland through the day. Locally heavy downpours will continue to
remain the main threat from the thunderstorm activity as temps
remain warm aloft.

.SHORT TERM [Monday Night Through Tuesday Night]...

The remnants of Cristobal will move north over the Mississippi
River Valley with surface ridge axis extending from the western
Atlantic across south Florida. A light sw flow will prevail with
light vertical wind shear and high moisture levels remaining in
place for daily convection. With high temperatures reaching near
90 degrees, expect sea breeze fronts to move inland and become
active with scattered to numerous storms Tuesday afternoon and
evening. Slow moving cells will likely result in locally heavy
rainfall with a potential for strong winds gusts due to dry air in
mid levels.

.LONG TERM [Wednesday Through Saturday]...

Scattered diurnal convection will continue Wednesday and Thursday
with light steering winds and sufficient moisture levels remaining
in place. Highest coverage of storms will be over inland areas as
the seabreezes merge over the interior. Mid level ridge will begin
to weaken Friday with a trough digging into the se on Saturday. A
few strong storms may occur Friday and Saturday as vertical shear
increases and temperatures cool aloft with the approach of the
upper trough. Temperatures will be close to average levels.

&&

.AVIATION...
[Through 06Z Monday]

Widespread showers will continue at all TAF sites this morning
with mainly MVFR CIGS/VSBYS in light to moderate rainfall at
times. Some diurnal heating will allow for chance of some embedded
storms (VCTS) in the 15-21Z time frame, then shower activity will
fade after 21Z and have left in MVFR CIGS with VCSH for now. After
sunset expect VFR conds with linger convective clouds at all TAF
sites with any shower activity ending.

&&

.MARINE...

With TS Cristobal passing well west of the local waters and High
Pressure generally along and east of the waters a general
southerly flow in the 10-15 knot range and seas 2-4 feet will
continue this week.

Rip Currents...General Low Risk will continue with surf/breakers
of 1-2 feet and southerly flow along the coast.

&&

.HYDROLOGY...

Will cancel Flash Flood Watch for the I-75 corridor of inland NE
FL as heavy rainfall ended up east of this region yesterday and
upcoming locally heavy rainfall from isolated heavy storms today
will likely be possible area-wide and make it hard to put entire
area in Flood Watch at this time. Latest rainfall/QPF guidance
suggesting rainfall amounts of 1-2 inches possible across most of
NE FL/SE GA with locally higher amounts possible.

The heavy rainfall Sat afternoon/evening across eastern Marion,
Putnam, Clay, Flagler, St Johns Counties have produced significant
rises on local basins, including the Ocklawaha and St Johns River
Basins and into the Black Creek system of Clay County but
significant river flooding not expected from past rainfall, BUT
will need to monitor any localized heavy rainfall in the Black
Creek Basin today that could push Creek levels closer to flood
stages if similar values fell again.

&&

.PRELIMINARY POINT TEMPS/POPS...

AMG  83  72  90  72  89 /  90  20  70  20  70
SSI  80  74  85  75  85 /  90  20  50  20  60
JAX  82  72  90  74  89 / 100  20  60  20  60
SGJ  81  73  88  74  87 / 100  20  50  20  60
GNV  82  72  89  72  88 /  90  30  60  20  70
OCF  84  72  89  72  88 /  90  30  70  20  70

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...None.
&&

In the hours before

Special weather statement, Jun 7, 5:30 AM EDT, 2 hours 56 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
530 AM EDT Sun Jun 7 2020

FLZ031-136-071015-
Eastern Alachua FL-Bradford FL-
530 AM EDT Sun Jun 7 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BRADFORD AND CENTRAL
ALACHUA COUNTIES UNTIL 615 AM EDT...

* At 529 AM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Gainesville, moving northeast
  at 30 mph.

* Wind gusts up to 50 mph possible with this storm.

* Locations impacted include...
  Gainesville, Gainesville Airport, Sampson, Waldo and Hampton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 2962 8231 2969 8243 2995 8222 2986 8205
TIME...MOT...LOC 0929Z 216DEG 26KT 2969 8234

ZIBURA
Special weather statement, Jun 7, 6:11 AM EDT, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
611 AM EDT Sun Jun 7 2020

FLZ030-031-136-071045-
Eastern Alachua FL-Union FL-Bradford FL-
611 AM EDT Sun Jun 7 2020

...SIGNIFICANT WEATHER ADVISORY FOR BRADFORD...NORTH CENTRAL ALACHUA
AND EASTERN UNION COUNTIES UNTIL 645 AM EDT...

* At 610 AM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near New River, or 7 miles southeast
  of Lake Butler, moving northeast at 25 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  Starke, Lake Butler, Raiford, New River, Beasley, Sampson, Lawtey,
  Brooker, Ellerbee and Johnstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 2980 8227 2994 8240 3014 8234 3014 8206
      2996 8206
TIME...MOT...LOC 1010Z 230DEG 24KT 2992 8228

NELSON
Special weather statement, Jun 7, 6:46 AM EDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
646 AM EDT Sun Jun 7 2020

FLZ025-031-032-071130-
Inland Duval FL-Bradford FL-Clay FL-
646 AM EDT Sun Jun 7 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BRADFORD...
NORTHWESTERN CLAY AND SOUTHWESTERN DUVAL COUNTIES UNTIL 730 AM EDT...

* At 646 AM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Starke, moving northeast at 35
  mph.

* Wind gusts of 50 to 55 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  Orange Park, Starke, Middleburg, Cecil Field, Nas Jax, Ortega,
  Normandy, Oakleaf Plantation, Bellair-Meadowbrook Terrace and
  Lakeside.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 2994 8212 3006 8218 3012 8211 3015 8205
      3037 8183 3021 8163
TIME...MOT...LOC 1046Z 231DEG 31KT 3004 8209

NELSON
Special weather statement, Jun 7, 7:21 AM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
721 AM EDT Sun Jun 7 2020

FLZ031-136-071145-
Eastern Alachua FL-Bradford FL-
721 AM EDT Sun Jun 7 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BRADFORD AND NORTH
CENTRAL ALACHUA COUNTIES UNTIL 745 AM EDT...

* At 721 AM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm 7 miles southwest of Sampson, or 9
  miles southeast of Worthington Spring, moving northeast at 30 mph.

* Wind gusts of 50 to 55 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  Starke, Sampson and Brooker.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 3006 8217 2999 8205 2998 8205 2979 8230
      2984 8237
TIME...MOT...LOC 1121Z 218DEG 26KT 2984 8229

NELSON
Special weather statement, Jun 7, 7:35 AM EDT, 51 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
735 AM EDT Sun Jun 7 2020

FLZ025-031-032-125-071215-
Inland Duval FL-Bradford FL-Clay FL-Coastal Duval FL-
735 AM EDT Sun Jun 7 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BRADFORD...
NORTHWESTERN CLAY AND CENTRAL DUVAL COUNTIES UNTIL 815 AM EDT...

* At 735 AM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Cecil Field, or 10 miles north
  of Middleburg, moving northeast at 25 mph.

* Winds in excess of 45 mph possible with this storm.

* Locations impacted include...
  Jacksonville, Arlington, Maxville, Cisco Gardens, Ortega, Craig
  Field, Oakleaf Plantation, Cecil Field, Normandy and San Marco.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 2998 8204 3005 8216 3015 8208 3015 8205
      3019 8205 3050 8179 3037 8146
TIME...MOT...LOC 1135Z 222DEG 22KT 3020 8188

NELSON
Special weather statement, Jun 7, 8:17 AM EDT, 9 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
817 AM EDT Sun Jun 7 2020

FLZ025-032-124-125-071315-
Inland Duval FL-Coastal Nassau FL-Clay FL-Coastal Duval FL-
817 AM EDT Sun Jun 7 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CLAY AND CENTRAL
DUVAL COUNTIES UNTIL 915 AM EDT...

* At 817 AM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Maxville, or near Middleburg,
  moving northeast at 25 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  Jacksonville, Orange Park, Arlington, Ortega, Craig Field, Oakleaf
  Plantation, Bellair-Meadowbrook Terrace, Fort Caroline, Cecil Field
  and Nas Jax.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 3001 8205 3014 8205 3056 8158 3033 8141
TIME...MOT...LOC 1217Z 226DEG 24KT 3011 8199

NELSON

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 8:35 PM EDTSpecial Weather StatementJAXFlagler, Putnam40 min
Jun 6, 9:04 PM EDTSevere Thunderstorm WarningJAXSaint Johns41 min
Jun 6, 9:11 PM EDTAreal Flood WarningJAXClay, Putnam3 hr
Jun 6, 9:16 PM EDTSevere Thunderstorm WarningJAXFlagler, Saint Johns44 min
Jun 6, 9:28 PM EDTSpecial Marine WarningJAX92 min
Jun 6, 9:48 PM EDTSpecial Weather StatementJAXFlagler42 min
Jun 6, 10:03 PM EDTSpecial Weather StatementJAXSaint Johns42 min
Jun 6, 10:57 PM EDTSpecial Marine WarningJAX63 min
Jun 6, 11:59 PM EDTSpecial Marine WarningJAX46 min
Jun 7, 4:24 AM EDTSpecial Weather StatementJAXHamilton, Suwannee111 min
Jun 7, 4:46 AM EDTSpecial Weather StatementJAXAlachua44 min
Jun 7, 5:30 AM EDTSpecial Weather StatementJAXAlachua45 min
Jun 7, 6:11 AM EDTSpecial Weather StatementJAXBradford34 min
Jun 7, 6:46 AM EDTSpecial Weather StatementJAXClay44 min
Jun 7, 7:21 AM EDTSpecial Weather StatementJAXBradford24 min
Jun 7, 7:35 AM EDTSpecial Weather StatementJAXDuval40 min
Jun 7, 8:06 AM EDTAreal Flood WarningJAXBradford, Clay, Duval3 hr
Jun 7, 8:17 AM EDTSpecial Weather StatementJAXDuval58 min
Jun 7, 9:12 AM EDTSpecial Weather StatementJAXDuval48 min
Jun 7, 9:17 AM EDTSpecial Marine WarningJAX88 min
Jun 7, 9:45 AM EDTAreal Flood WarningJAXColumbia, Hamilton, Suwannee2 hr
Jun 7, 9:54 AM EDTAreal Flood WarningJAXDuval, Saint Johns96 min
Jun 7, 11:24 AM EDTAreal Flood WarningJAXBaker, Columbia, Hamilton, Suwannee, Union3 hr
Jun 7, 11:40 AM EDTFlash Flood WarningJAXHamilton, Suwannee4 hr
Jun 7, 12:05 PM EDTSpecial Weather StatementJAXClay25 min
Jun 7, 12:16 PM EDTAreal Flood WarningJAXBaker, Clay, Duval, Nassau3 hr
Jun 7, 12:21 PM EDTSpecial Weather StatementJAXDuval24 min
Jun 7, 12:32 PM EDTSpecial Weather StatementJAXColumbia28 min
Jun 7, 12:40 PM EDTSpecial Weather StatementJAXClay50 min
Jun 7, 12:51 PM EDTSpecial Weather StatementJAXDuval24 min
Jun 7, 1:07 PM EDTSpecial Weather StatementJAXClay23 min
Jun 7, 1:11 PM EDTSpecial Weather StatementJAXSuwannee34 min
Jun 7, 1:15 PM EDTSpecial Weather StatementJAXSuwannee45 min
Jun 7, 1:49 PM EDTSpecial Marine WarningJAX56 min
Jun 7, 1:50 PM EDTSpecial Weather StatementJAXDuval25 min
Jun 7, 1:52 PM EDTSpecial Marine WarningJAX53 min
Jun 7, 1:54 PM EDTSpecial Weather StatementJAXSuwannee36 min
Jun 7, 2:25 PM EDTAreal Flood WarningJAXBaker, Columbia, Hamilton, Suwannee3 hr
Jun 7, 2:32 PM EDTSpecial Marine WarningJAX88 min
Jun 7, 2:39 PM EDTSpecial Weather StatementJAXSaint Johns36 min
Jun 7, 2:43 PM EDTSpecial Weather StatementJAXSuwannee62 min
Jun 7, 2:49 PM EDTRiver Flood WarningJAXClay42 hr
Jun 7, 3:05 PM EDTFlash Flood WarningJAXHamilton, Suwannee3 hr
Jun 7, 3:12 PM EDTSpecial Weather StatementJAXMarion48 min
Jun 7, 3:15 PM EDTTornado WarningJAXColumbia45 min
Jun 7, 3:41 PM EDTTornado WarningJAXMarion34 min
Jun 7, 3:44 PM EDTSpecial Weather StatementJAXBaker46 min
Jun 7, 3:46 PM EDTSpecial Weather StatementJAXSuwannee44 min
Jun 7, 3:53 PM EDTSpecial Weather StatementJAXUnion37 min
Jun 7, 3:55 PM EDTTornado WarningJAXColumbia35 min
Jun 7, 4:04 PM EDTTornado WarningJAXAlachua, Baker, Bradford, Union41 min
Jun 7, 4:20 PM EDTSpecial Weather StatementJAXAlachua, Gilchrist, Marion, Putnam55 min
Jun 7, 4:35 PM EDTSpecial Weather StatementJAXHamilton, Suwannee40 min
Jun 7, 4:42 PM EDTTornado WarningJAXBaker, Bradford, Union33 min
Jun 7, 5:09 PM EDTFlash Flood WatchJAXDuval6 hr
Jun 7, 5:13 PM EDTSpecial Weather StatementJAXFlagler47 min
Jun 7, 5:31 PM EDTSpecial Weather StatementJAXMarion44 min
Jun 7, 5:58 PM EDTFlash Flood WarningJAXColumbia, Hamilton, Suwannee4 hr
Jun 7, 6:15 PM EDTSpecial Weather StatementJAXMarion45 min
Jun 7, 6:32 PM EDTSpecial Weather StatementJAXFlagler28 min
Jun 7, 6:46 PM EDTSpecial Weather StatementJAXMarion44 min
Jun 7, 7:16 PM EDTSpecial Weather StatementJAXAlachua, Bradford59 min

Nearby

Flash Flood Warnings in Florida, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.